A computational method for fuzzy arithmetic operations

  • Thowhida Akther Faculty of Science and Information Technology Daffodil International University, Dhaka
  • Sanwar Uddin Ahmad Department of Mathematics University of Dhaka, Dhaka
Keywords: Fuzzy arithmetic, Fuzzy number, Membership Function, Interval arithmetic, ? - cut

Abstract

In this paper, a computer implementation to evaluate the arithmetic operations on two fuzzy numbers with linear membership functions has been developed. The fuzzy arithmetic approached by the interval arithmetic is used here. The algorithm of the developed method with a numerical example is also provided. Using this method four basic arithmetic operations between any two TFNs can be evaluated without complexity.

Keywords: Fuzzy arithmetic, Fuzzy number, Membership Function, Interval arithmetic, α - cut.

DOI: 10.3329/diujst.v4i1.4350

Daffodil International University Journal of Science and Technology Vol.4(1) 2009 pp.18-22

Downloads

Download data is not yet available.
Abstract
843
PDF
7138

Author Biographies

Thowhida Akther, Faculty of Science and Information Technology Daffodil International University, Dhaka
Thowhida Akther has received her MS in Applied Mathematics and B.Sc (hons) in Mathematics from University of Dhaka. Now she is working as a Lecturer under the Department of CSE, CIS & CS in Daffodil International University, Dhaka. Her interested field of research includes Numerical Methods, Operations Research and Fuzzy Mathematics.
Sanwar Uddin Ahmad, Department of Mathematics University of Dhaka, Dhaka
Sanwar Uddin Ahmad has completed MS in Applied Mathematics and B.Sc (hons) in Mathematics from University of Dhaka. Now he is working as a Lecturer in the Department of Mathematics, University of Dhaka. His areas of research are Operations Research, Fuzzy Mathematics and Group Theory.
How to Cite
Akther, T., & Ahmad, S. (1). A computational method for fuzzy arithmetic operations. Daffodil International University Journal of Science and Technology, 4(1), 18-22. https://doi.org/10.3329/diujst.v4i1.4350
Section
Papers